Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 746203, 14 pages
http://dx.doi.org/10.5402/2012/746203
Research Article

Dual Divergence Estimators of the Tail Index

1Laboratoire de Mathématiques Appliquées, Université de Technologie de Compiègne, BP 529, 60205 Compiègne Cedex, France
2Department of Mathematics, Faculty of Sciences, Hassiba Benbouali University of Chlef, BP 151, 02000 Chlef, Algeria

Received 17 August 2012; Accepted 30 September 2012

Academic Editors: M. Galea, J. López-Fidalgo, M. McAleer, and C. Proppe

Copyright © 2012 Salim Bouzebda and Mohamed Cherfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salim Bouzebda and Mohamed Cherfi, “Dual Divergence Estimators of the Tail Index,” ISRN Probability and Statistics, vol. 2012, Article ID 746203, 14 pages, 2012. https://doi.org/10.5402/2012/746203.